Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 124, NWS St. Louis, MO

June 1, 20195 counties in Illinois; 4 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 1, 2019, 8:10 PM CDT for 5 counties in Illinois; 4 counties in Missouri. It was in force for 65 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2019, 8:10 PM CDT (01:10 UTC)
Expired
Jun 1, 2019, 9:15 PM CDT
In force
65 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Jersey County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 19 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:11 PM CDTHAIL 0.25Creve Coeur, MO
Jun 1, 8:15 PM CDTHAIL 0.25Wentzville, MOSPOTTER REPORTS A LOT OF PEA SIZE HAIL IN WENTZVILLE. ENOUGH TO COVER THE DECK.
Jun 1, 8:18 PM CDTHAIL 1Wentzville, MO
Jun 1, 8:20 PM CDTHAIL 0.7University City, MO
Jun 1, 8:21 PM CDTHAIL 0.25Brentwood, MO
Jun 1, 8:22 PM CDTTSTM WND DMGGranite City, ILLARGE TREE LIMB SNAPPED. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.
Jun 1, 8:22 PM CDTTSTM WND GST 601 Nne Lake Saint Louis, MOPEA SIZED HAIL ALONG WITH THE 60 MPH GUST ESTIMATE.
Jun 1, 8:23 PM CDTHAIL 0.7Webster Groves, MOPEA TO DIME SIZE HAIL IN WEBSTER GROVES.
Jun 1, 8:25 PM CDTHAIL 0.72 W Saint Louis, MODIME SIZE HAIL IN FOREST PARK.
Jun 1, 8:26 PM CDTHAIL 0.7Wentzville, MOMULTIPLE REPORTS OF PEA TO DIME SIZE HAIL IN WENTZVILLE.
Jun 1, 8:26 PM CDTHAIL 0.88Lake Saint Louis, MO
Jun 1, 8:27 PM CDTHAIL 0.25Granite City, IL
Jun 1, 8:28 PM CDTTSTM WND GST 50Granite City, IL
Jun 1, 8:30 PM CDTTSTM WND DMG1 S Lemay, MONUMEROUS TREE LIMBS DOWN IN JEFFERSON BARRACKS PARK. TWITTER REPORT. TIME ESTIMATED FROM RADAR.
Jun 1, 8:30 PM CDTHAIL 0.75Lake Saint Louis, MO
Jun 1, 8:30 PM CDTHAIL 1Dardenne Prairie, MO
Jun 1, 8:30 PM CDTHAIL 1.75Affton, MO
Jun 1, 8:38 PM CDTHAIL 1Lemay, MO
Jun 1, 8:40 PM CDTHAIL 0.882 Wsw Weldon Spring, MO
Jun 1, 8:44 PM CDTTSTM WND GST 502 Ese Columbia, IL
Jun 1, 8:44 PM CDTHAIL 1Dupo, ILST. CLAIR IL EM REPORTS QUARTER HAIL IN DUPO.
Jun 1, 8:46 PM CDTHAIL 11 Nw Chesterfield, MO
Jun 1, 8:46 PM CDTNON-TSTM WND DMG3 N Florissant, MOREPORT RELAYED BY BROADCAST MEDIA. LOCATION APPROXIMATE. TIME UNKNOWN. LARGE TREE UPROOTED NEAR NEW HALL`S FERRY AND SHACKELFORD IN NORTHERN FLORISSANT.
Jun 1, 9:06 PM CDTTSTM WND DMGLebanon, ILTREE DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

302 
WUUS53 KLSX 020110
SVRLSX
ILC013-083-119-133-163-MOC099-183-189-510-020215-
/O.NEW.KLSX.SV.W.0124.190602T0110Z-190602T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
810 PM CDT Sat Jun 1 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in southwestern Illinois...
  Northern Monroe County in southwestern Illinois...
  Southwestern Madison County in southwestern Illinois...
  South central Jersey County in southwestern Illinois...
  St. Clair County in southwestern Illinois...
  St. Louis City in east central Missouri...
  St. Charles County in east central Missouri...
  Northeastern Jefferson County in east central Missouri...
  St. Louis County in east central Missouri...

* Until 915 PM CDT.

* At 809 PM CDT, severe thunderstorms were located along a line
  extending from near Black Jack to Richmond Heights to near
  Harvester, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
  Belleville, Wildwood, University City, Ballwin, Granite City,
  Wentzville, O'Fallon, Alton, Kirkwood, Maryland Heights, East St.
  Louis, Hazelwood, Collinsville, Edwardsville and Webster Groves.

This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 23.
 Interstate 44 in Missouri between exits 269 and 277.
 Interstate 55 in Missouri between exits 185 and 191.
 Interstate 70 in Missouri between exits 208 and 231.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Confluence State Park, Mastodon Historic
Site, First Missouri State Capitol Historic Site, and Horseshoe Lake
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3830 8991 3829 9037 3888 9096 3889 9090
      3887 9082 3891 9080 3892 9069 3893 9069
      3900 9031 3866 8971
TIME...MOT...LOC 0109Z 314DEG 28KT 3883 9025 3864 9034 3872 9057 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
5 follow-up statements
978 
WWUS53 KLSX 020119
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
819 PM CDT Sat Jun 1 2019

ILC013-083-119-133-163-MOC099-183-189-510-020215-
/O.CON.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Calhoun IL-Monroe IL-Madison IL-Jersey IL-St. Clair IL-
St. Louis City MO-St. Charles MO-Jefferson MO-St. Louis MO-
819 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN CALHOUN...NORTHERN MONROE...SOUTHWESTERN MADISON...
SOUTH CENTRAL JERSEY AND ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...ST. CHARLES...NORTHEASTERN JEFFERSON AND ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 819 PM CDT, severe thunderstorms were located along a line
extending from Black Jack to Huntleigh to Wentzville, moving
southeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Belleville, Wildwood, University City, Ballwin, Granite City,
Wentzville, O'Fallon, Alton, Kirkwood, Maryland Heights, East St.
Louis, Hazelwood, Collinsville, Edwardsville and Webster Groves.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Confluence State Park, Mastodon Historic
Site, First Missouri State Capitol Historic Site, and Horseshoe Lake
State Park.
 
This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 23.
 Interstate 44 in Missouri between exits 269 and 277.
 Interstate 55 in Missouri between exits 185 and 191.
 Interstate 70 in Missouri between exits 208 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3830 8991 3829 9037 3888 9096 3889 9090
      3887 9082 3891 9080 3892 9069 3893 9069
      3900 9031 3866 8971
TIME...MOT...LOC 0119Z 335DEG 26KT 3880 9024 3861 9041 3883 9084 

HAIL...1.50IN
WIND...60MPH
 
$$

Britt
192 
WWUS53 KLSX 020135
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
835 PM CDT Sat Jun 1 2019

ILC013-083-020143-
/O.CAN.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Calhoun IL-Jersey IL-
835 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN AND SOUTH
CENTRAL JERSEY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3830 8991 3829 9037 3878 9086 3885 9075
      3887 9060 3881 9038 3881 8997 3866 8971
TIME...MOT...LOC 0133Z 318DEG 27KT 3873 9014 3852 9032 3876 9076 

$$

ILC119-133-163-MOC099-183-189-510-020215-
/O.CON.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-St. Charles MO-
Jefferson MO-St. Louis MO-
835 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN MONROE...SOUTHWESTERN MADISON AND ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...CENTRAL ST. CHARLES...NORTHEASTERN JEFFERSON
AND ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 833 PM CDT, severe thunderstorms were located along a line
extending from Granite City to Green Park to Dardenne Prairie, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Belleville, Wildwood, University City, Ballwin, Granite City,
Wentzville, O'Fallon, Kirkwood, Maryland Heights, East St. Louis,
Hazelwood, Collinsville, Edwardsville, Webster Groves and Ferguson.

This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Castlewood State Park, Mastodon Historic Site, First Missouri
State Capitol Historic Site, and Horseshoe Lake State Park.
 
This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 23.
 Interstate 44 in Missouri between exits 269 and 277.
 Interstate 55 in Missouri between exits 185 and 191.
 Interstate 70 in Missouri between exits 212 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3830 8991 3829 9037 3878 9086 3885 9075
      3887 9060 3881 9038 3881 8997 3866 8971
TIME...MOT...LOC 0133Z 318DEG 27KT 3873 9014 3852 9032 3876 9076 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
366 
WWUS53 KLSX 020155
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
855 PM CDT Sat Jun 1 2019

MOC183-020205-
/O.CAN.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
St. Charles MO-
855 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3829 9034 3864 9058 3868 9054 3874 9045
      3872 9026 3872 8994 3866 8971 3830 8991
TIME...MOT...LOC 0155Z 312DEG 28KT 3859 9000 3840 9015 3866 9053 

$$

ILC119-133-163-MOC099-189-510-020215-
/O.CON.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Monroe IL-Madison IL-St. Clair IL-St. Louis City MO-Jefferson MO-
St. Louis MO-
855 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN MONROE...SOUTHWESTERN MADISON AND ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN JEFFERSON AND CENTRAL ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...

At 855 PM CDT, severe thunderstorms were located along a line
extending from Fairview Heights to near Waterloo to near
Chesterfield, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Louis, Chesterfield, Belleville, University City, Ballwin,
Granite City, O'Fallon, Kirkwood, Maryland Heights, East St. Louis,
Collinsville, Webster Groves, Arnold, Manchester, Creve Coeur,
Fairview Heights, Overland, Clayton, Cahokia and Jennings.

This also includes Scott Joplin Historic Site, Mastodon Historic
Site, and Horseshoe Lake State Park.
 
This includes the following highways...
 Interstate 64 in Illinois between exits 9 and 23.
 Interstate 44 in Missouri between exits 272 and 277.
 Interstate 55 in Missouri between exits 187 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3829 9034 3864 9058 3868 9054 3874 9045
      3872 9026 3872 8994 3866 8971 3830 8991
TIME...MOT...LOC 0155Z 312DEG 28KT 3859 9000 3840 9015 3866 9053 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
179 
WWUS53 KLSX 020204
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
904 PM CDT Sat Jun 1 2019

ILC119-MOC099-189-510-020213-
/O.CAN.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Madison IL-St. Louis City MO-Jefferson MO-St. Louis MO-
904 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS...NORTHEASTERN JEFFERSON AND CENTRAL ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY IS CANCELLED...

The storms which prompted the warning have moved out of 
the area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois.

LAT...LON 3830 8991 3836 9021 3842 9020 3845 9018
      3858 9007 3866 8996 3866 8989 3862 8973
TIME...MOT...LOC 0203Z 309DEG 27KT 3854 8995 3838 9010 

$$

ILC133-163-020215-
/O.CON.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Monroe IL-St. Clair IL-
904 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN MONROE AND CENTRAL ST. CLAIR COUNTIES...

At 903 PM CDT, severe thunderstorms were located along a line
extending from near Swansea to near Waterloo, moving southeast at 30
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belleville, O'Fallon, East St. Louis, Fairview Heights, Swansea,
Shiloh, Waterloo, Columbia, Mascoutah, Lebanon, Freeburg, Caseyville,
Millstadt, Scott AFB, Smithton, Summerfield, Barr, Floraville and
Paderborn.

This includes Interstate 64 in Illinois between exits 12 and 23.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3830 8991 3836 9021 3842 9020 3845 9018
      3858 9007 3866 8996 3866 8989 3862 8973
TIME...MOT...LOC 0203Z 309DEG 27KT 3854 8995 3838 9010 

HAIL...1.00IN
WIND...60MPH
 
$$

Britt
246 
WWUS53 KLSX 020214
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
914 PM CDT Sat Jun 1 2019

ILC133-163-020224-
/O.EXP.KLSX.SV.W.0124.000000T0000Z-190602T0215Z/
Monroe IL-St. Clair IL-
914 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND
CENTRAL ST. CLAIR COUNTIES WILL EXPIRE AT 915 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

LAT...LON 3830 8991 3836 9021 3842 9020 3845 9018
      3858 9007 3866 8996 3866 8989 3862 8973
TIME...MOT...LOC 0214Z 314DEG 28KT 3850 8990 3834 9005 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:35 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 1, 6:35 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
635 PM CDT Sat Jun 1 2019

.SHORT TERM...  (Through Late Tonight)
Issued at 329 PM CDT Sat Jun 1 2019

Thunderstorms have finally started to develop near a cold front
which was poised to move through the region. There is also a pre-
frontal trough across the area which could provide an additional
focus for SHRA/TSRA development.

Now that the storms have started to develop, the updrafts are
strengthening rapidly. These storms were developing in an
environment characterized by little cloud cover (read: ample
insolation), CAPE values around 2000 J/kg, H7-H5 lapse rates of
6.5-7 deg C/km, and around 30-40 kts of 0-6km shear. BUFKIT
soundings suggest that large hail is the primary threat,
especially with any rotating storms. Clusters of storms would also
pose a damaging wind threat. SHRA/TSRA should simultaneously shift
southeastward and decrease in coverage through late evening.

There is some uncertainty regarding the southern extent of the
severe weather threat prior to 06z. Storms will be moving towards
the southeast, but instability will wane with the loss of daytime
heating.

Overnight lows should be around 60 degrees, which is similar to
last night and near seasonal normals.

Kanofsky

.LONG TERM...  (Sunday through Next Saturday)
Issued at 329 PM CDT Sat Jun 1 2019

A building ridge to the west and a deepening trough to the east
will place the LSX CWA beneath northwest flow aloft for Sunday and
Sunday night. With no upper disturbances and a drier post-frontal
air mass in place, dry weather is expected during this time. Highs
will be in the mid/upper 70s, which is several degrees below
normal for this time of year. Overnight lows will be in the 50s,
which is also below normal for this time of year. Radiational
cooling may allow some spots to cool a bit lower than currently
forecast.

By Monday, the surface high pressure center over the Great Lakes will
gradually shift southeastward towards the Ohio Valley while the
upper ridge axis also begins to shift eastward and de-amplify.
Highs will remain below average on Monday due to the influence of
the high pressure center which will have suppressed the cold front
farther to the south. Monday should be dry across most of the LSX
CWA, but parts of central MO will be near a sharpening baroclinic
zone and isolated SHRA/TSRA cannot be entirely ruled out.

After the upper ridge axis shifts eastward, model solutions
depict a slow-moving upper low over the southwestern CONUS which
eventually lifts northeastward during the week. This will bring
several potential periods of SHRA/TSRA to the region between
Tuesday and next Saturday.

Kanofsky

&&

.AVIATION...  (For the 00z TAFs through 00z Sunday Evening)
Issued at 553 PM CDT Sat Jun 1 2019

Cold front just north of UIN will move southeastward through the
taf sites this evening. Southwest surface winds will veer around
to a northwest direction after fropa. Scattered storms just ahead
of this front will move southeastward through COU and the St Louis
metro area this evening. A few of these storms will contain
strong wind gusts and hail. These storms should shift southeast of
the St Louis metro area by 05Z Sunday, followed by a clearing
sky. A north-northwest surface wind can be expected on Sunday with
little if any cloudiness as a surface ridge moves southeastward
into northern MO.

SPECIFICS FOR KSTL: Cold front just north of UIN will move
southeastward through STL late this evening. Southwest surface
winds will veer around to a northwest direction after fropa.
Scattered storms just ahead of this front will move southeastward
through STL this evening. A few of these storms will contain
strong wind gusts and hail. These storms should shift southeast of
STL by 04Z Sunday, followed by a clearing sky. A north-northwest
surface wind can be expected on Sunday with little if any
cloudiness as a surface ridge moves southeastward into northern
MO.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday evening for Lewis MO-Marion MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
421 PM CDT Sat Jun 1 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021230-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
421 PM CDT Sat Jun 1 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms have developed this afternoon near a cold front. Some
of the storms may be severe and capable of producing large hail up
to the size of golf balls as well as damaging winds of 60 mph or
greater.

Major flooding is ongoing along many rivers, including main stem
rivers and some tributaries.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance for thunderstorms across parts of the area from
Monday night through Friday.

Major flooding will continue along many rivers, including main stem
rivers and some tributaries.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening across
parts of Missouri and Illinois.

Kanofsky

In the hours before

Local storm report, Jun 1, 7:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
749 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             SAINT CHARLES           38.79N 90.52W
06/01/2019  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

LMK
Local storm report, Jun 1, 7:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             WINFIELD                39.00N 90.74W
06/01/2019  E0.88 INCH       LINCOLN            MO   PUBLIC

&&

LMK
Local storm report, Jun 1, 7:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             SAINT PETERS            38.78N 90.61W
06/01/2019  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

GKS
Local storm report, Jun 1, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     1 NW HARVESTER          38.76N 90.59W
06/01/2019                   ST. CHARLES        MO   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN ONTO MCCLAY ROAD.

&&

MAB
Local storm report, Jun 1, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             2 SSW BRIDGETON         38.74N 90.44W
06/01/2019  M1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            NEAR THE INTERSECTION OF MCKELVEY AND CREVE
            COEUR MILL ROAD.

&&

MAB
Local storm report, Jun 1, 8:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             3 NNE MURRY             39.08N 92.15W
06/01/2019  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

&&

MAB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:12 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison, Saint Clair63 min
Jun 1, 7:41 PM CDTAreal Flood AdvisoryLSXCalhoun3 hr
Jun 1, 9:13 PM CDTSpecial Weather StatementLSXWashington47 min
Jun 1, 9:38 PM CDTSpecial Weather StatementLSXRandolph37 min
Jun 1, 10:12 PM CDTSpecial Weather StatementLSXSaint Clair48 min
Jun 1, 7:23 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls52 min
Jun 1, 10:13 PM CDTAreal Flood AdvisoryLSXSaint Charles6 hr
Jun 1, 10:24 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Jefferson, Washington37 min
Jun 1, 11:37 PM CDTSpecial Weather StatementLSXIron, Madison, Saint Francois38 min
Jun 2, 12:13 AM CDTSpecial Weather StatementLSXMadison32 min
Jun 2, 12:51 AM CDTFlash Flood WarningLSXLincoln6 hr
Jun 2, 6:44 AM CDTAreal Flood WarningLSXLincoln12 hr
Jun 2, 4:41 PM CDTFlash Flood WarningLSXLincoln6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.